# SDR AALA20131230002

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 15,289 hours, 5,918 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C16221LA03
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT DFW-SEA.  CREW REPORTED INTEGRATED STANDBY FLIGHT DISPLAY INOPERATIVE.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ISFD, SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
